# SDR CA961205019

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 556517531
- Condition: Failed
- Location: Flap Gr Box
- Part time: 2,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLYING WITH SB 550-27-16, AND AFTER REMOVAL OF BOTH GEARBOXES, ONE COULD BE TURNED FREELY WITHOUT OUTPUT SHAFT TURNING.
